×

Found 9 Documents (Results 1–9)

100
MathJax

Extended states for the Schrödinger operator with quasi-periodic potential in dimension two. (English) Zbl 1442.35003

Memoirs of the American Mathematical Society 1239. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-3543-1/pbk; 978-1-4704-5069-4/ebook). v, 139 p. (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Complex WKB method for adiabatic perturbations of a periodic Schrödinger operator. (English. Russian original) Zbl 1237.34148

J. Math. Sci., New York 173, No. 3, 320-339 (2011); translation from Zap. Nauchn. Semin. POMI 379, 142-178 (2010).
MSC:  34L40 34M60 47E05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Classification